MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Customer states that the product is working as intended and is satisfied.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Unable to send a product notification letter to customer to contact customer care.No address on file for the customer.
 
Event or Problem Description
Consumer called to ask what hi blood glucose results means.Customer was trying to get the meter to read but she is getting only hi, told her that the meter will read up to 600 mg/dl and then read hi if it is over that.She then did the blood on her young son not diabetic and it was 82 mg/dl so she knows the meter is working.She ate about 2-3 hrs about and still reading hi.She has not been put on insulin yet only on metformin and she said they were talking about putting her on insulin but has not as of yet.She will take her metformin again as prescribed and then eat.We told her if she still gets a hi again to call 911 or go back to hospital or call her dr on call.She told us again she is feeling fine.The expected fasting blood glucose test result range is undisclosed.The customer feels well and did not report symptoms.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a back to back blood test was declined by the customer.The test strip lot manufacturer's expiration date is 7/31/2019 and open vial date is (b)(6) 2018.The meter memory was not reviewed for previous test result history.Customer also states that on (b)(6) 2018 customer went to the hospital to see what her blood sugar was because meter was reading hi.He blood sugar reading at the hospital was 700 mg/dl.Customer did not disclose the diagnosis from the hospital.Customer did not disclose the treatment at the hospital.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7352409
Report Number1000113657-2018-00327
Device Sequence Number1054948
Product Code NBW
UDI-Device Identifier00021292004576
UDI-Public(01)00021292004576
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5085
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;